# SDR AALA20000154

- Difficulty date: January 31, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11412
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DFW - FLT 581 - ON APPROACH ORD, HYDRAULIC SYSTEM ONE QTY LOW.  MANUALLY EXTEND GEAR AND LANDED ORD WITHOUT INCIDENT.  REPLACED NR 2 ENGINE NR 1 QUICK DISCONNECT FITTING.  SERVICED NR 1 HYDRAULIC SYSTEM.  ACCOMPLISHED LEAK CHECK.  GROUND CHECKED NORMAL OPERATION.  (M)
